Find Information About:

Drugs & Supplements

Get information and reviews on prescription drugs, over-the-counter medications, vitamins, and supplements. Search by name or medical condition.

Pill Identifier

Pill Identifier

Having trouble identifying your pills?

Enter the shape, color, or imprint of your prescription or OTC drug. Our pill identification tool will display pictures that you can compare to your pill.

Get Started

My Medicine

Save your medicine, check interactions, sign up for FDA alerts, create family profiles and more.

Get Started

WebMD Health Experts and Community

Talk to health experts and other people like you in WebMD's Communities. It's a safe forum where you can create or participate in support groups and discussions about health topics that interest you.

  • Second Opinion

    Second Opinion

    Read expert perspectives on popular health topics.

  • Community


    Connect with people like you, and get expert guidance on living a healthy life.

Got a health question? Get answers provided by leading organizations, doctors, and experts.

Get Answers

Sign up to receive WebMD's award-winning content delivered to your inbox.

Sign Up


All communities will be placed in read-only mode (you will be able to see and search for posts but not start or reply to discussions) as we conduct maintenance. We will make another announcement when posting is re-opened. Thank you for your continued support and patience, and if you have any further questions, please email

Yours in health,
WebMD Community Management

Please take some time to click through these links to find out more about our community.

What is a Trigger and When to Trigger a Post
How and Why to Report a Post
Visit our Crisis Assistance Link for resources. For immediate help, call 911 or get to the ER.

Not sure if I will ever get out of bed :(
Lis11 posted:
I am so sick of being sick, I am just sick of everything!! I truly don't think i will ever get better. I am in bed almost 247, I forced myself to get up and go to my daughters last softball game. Everyone was going out to eat and choose to come back home to bed. Its just been an emotional roller coaster that I am ready to get off of but it won't stop to let me off.

This is effecting my kids, I just know it is. They have been acting out and talking back mean things to me. And the oldest is only 7. I just don't know what to do anymore.

I love my husband, he has been so supportive and I am so lucky to have him next to me through this.

Thanks for letting me vent. I am so tired and lost right now I don't know what to do.

alaska_mommy responded:
I'm sorry Lis! Have you called any of the Crisis Assistance numbers yet? I think you really should, if you haven't. And I'm glad that you've started on the Wellbutrin, but I'm worried for you. Are you keeping in close contact with your Pdoc?
I wish I had some magic words to say that would make it all better for you, or some magic pill, but we all know that depression would never be so kind as to allow that easy of a fix. I get downright angry at it sometimes. I hope you are going to be ok today....and tomorrow...and the next day. Is there someone who can take your kids for the day? Maybe even every other day for this week? I mean, what if you were in a bad accident and couldn't care for them, is there someone you would feel comfortable taking them for you? Or is there even a daycare they could go to? Do you have them all day or just in the evenings? (Not sure if they go to public school or if you are homeschooling).
I think you need someone to unplug the merry-go-round so you can take a break.
totalyfedup replied to alaska_mommy's response:
Hi Lis, Please just hang on! I know that it feels like you never will get better, but you will it will take time, I am glad to hear that your husband is supportive, just lean on him some more and let him help you.

need support

Featuring Experts

Thomas L. Schwartz, MD, received his medical degree from and completed his residency in adult psychiatry at the State University of New York (SUNY) Up...More

Helpful Tips

Sexual Problems from Meds..What to do!Expert
Serotonin type antidepressants can cause 5-30% of the time- sexual problems such as no orgasm, impotence, no libido. Consider that ... More
Was this Helpful?
30 of 41 found this helpful

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.